Abstract Approach to Ramsey Theory and Ramsey Theorems for Finite Trees

Sławomir Solecki

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

I will give a presentation of an abstract approach to finite Ramsey theory found in an earlier paper of mine. I will prove from it a common generalization of Deuber's Ramsey theorem for regular trees and a recent Ramsey theorem of Jasiński for boron tree structures. This generalization appears to be new. I will also show, in exercises, how to deduce from it the Milliken Ramsey theorem for strong subtrees.

Original languageEnglish (US)
Title of host publicationAsymptotic Geometric Analysis
Subtitle of host publicationProceedings of the Fall 2010 Fields Institute Thematic Program
EditorsMonika Ludwig, Vladimir Pestov, Vitali Milman, Nicole Tomczak-Jaegermann
Pages313-340
Number of pages28
DOIs
StatePublished - Sep 2 2013

Publication series

NameFields Institute Communications
Volume68
ISSN (Print)1069-5265

Keywords

  • Ramsey theorems for trees
  • Ramsey theory

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Abstract Approach to Ramsey Theory and Ramsey Theorems for Finite Trees'. Together they form a unique fingerprint.

Cite this